# SDR QXEA200601749

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 18,111 hours, 25,971 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360947
- Part serial: 92072419
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,759 hours, 4,081 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2006 ADI PIT AND ROLL MISMATCH.  MAINTENANCE REPLACED NR 1 AHRS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
